# SDR DXTA200803129

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT MAIN TIRE BLEW ON TAKEOFF ROLL, ABORTED T/O. REMOVED AND REPLACED RT MLG WHEEL AND TIRE ASSY WITH REPAIRED ASSY.  SERVICED TIRE TO 163 PSI WITH NITROGEN. WORK DONE IAW MM 32-42-01.
